# SDR SWAA2025042326297

- Difficulty date: April 19, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 63,439 hours, 38,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT AMS AT 9ABC AND 18DEF INOP <[01].  01 - REMOVED AND REPLACED EMERGENCY AREA LAMPS AT 9ABC AND 18DEF PER [AMM 33-51-03-960-801-NG (AREA LIGHT - LAMP REPLACEMENT - PERMANENT)].
